# SDR ABXA9701516

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47509
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 99184323
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT HORIZONTAL STABILIZER LEADING EDGE WEB CRACKED BETWEEN STA XRS.83.624 AND 145.000.  REPAIRED WEB IAW ABX REA D955-20896.
